MathSciNet Relay Station
MathSciNet bibliographic data
MR1266561 (95h:41056) 41A60 (58G18)
Olde Daalhuis, A. B.; Temme, N. M. Uniform Airy-type expansions of integrals. SIAM J. Math. Anal. 25 (1994), no. 2, 304–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement